Vol. 60, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Uniform approximation by elements of a cone of real-valued functions

Walter Roth

Vol. 60 (1975), No. 2, 209–215
Abstract

The present paper gives conditions for approximation of all functions of a subspace M of C(K), where K is a compact Hausdorff space by elements of an “admissible” subcone N of M. This implies generalizations of well-known theorems of Bauer and Stone-Weierstrass.

Mathematical Subject Classification 2000
Primary: 41A65
Milestones
Received: 17 January 1974
Published: 1 October 1975
Authors
Walter Roth